# SDR 96ZZZX5493

- Difficulty date: October 2, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6624E
- Make and model: Cessna 175
- Aircraft serial: 56124
- System (JASC): 7120 · Engine Mount Section
- Part: Bracket
- Part number: 051313211
- Condition: Failed
- Location: Eng Mount
- Part time: 3,969 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENG MOUNT BRACKET LOCATED AT UPPER RT SIDE FUSELAGE IMMEDIATELY AFT OF FIREWALL.  NUT AND WASHER OF ENGINE MOUNT BOLT PULLED THROUGH BRACKET, BOWED FIREWALL, AND PRODUCED CRACKS IN FIREWALL DOUBLER PN 0513109-29.  NOTED LACK OF TACHOMETER MARKINGS REQUIRED BY STC SA777CE DENOTING LIMITED OPERATION 2000-2350 RPM.
